Finasteride Side Effect. Possible Brain Fog But No Sexual Sides? | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

Finasteride Side Effect. Possible Brain Fog But No Sexual Sides?

Discussion in 'Antiandrogens - Propecia, Dutasteride, etc.' started by qazss, Nov 5, 2019.

  1. qazss

    qazss New Member My Regimen

    Joined:
    Aug 7, 2019
    Messages:
    2
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    have been on finasteride 1.25mg daily for nearly 3 months and have already started seeing some results.

    The last few days I have been feeling quite foggy in the head, I know that this could be caused by any number of things but it does have me worried about "brain fog" that has been reported as a side effects of taking finasteride.

    I haven't had any sexual side effects, still have high levels of arousal and ability to maintain an erection. My question is, is it possible to only have brain fog but no sexual sides?

    thanks in advance
     
  2. Abi28

    Abi28 Member My Regimen

    Joined:
    Apr 15, 2019
    Messages:
    71
    Likes Received:
    28
    Dislikes Received:
    3
    My Regimen:
    My Regimen
    My Regimen
    Yes you don't have to have all side effects at once, everyone is different, brain fog is definitely a side effect of finasteride, one of the reason why I stopped using it, as soon as I stopped I went back to normal. You could try lowering the dose, you don't need 1.25mg even taking less than 1mg is still effective, best of luck
     
  3. JeToker

    Joined:
    May 3, 2019
    Messages:
    47
    Likes Received:
    22
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Honestly, I think a lot of the brain fog people report, they're either being affected by mentions of it once they see it, or it's caused by something else and they're attributing it to these drugs.

    Often as well, when you get one side effect, you get multiple. If you're getting no sexual sides and nothing else. I would not be concerned, make sure you're aware of how rare sides are from these drugs. Keep going for a while and if it gets unbearable you can stop. Remember this is an incredibly safe drug, and people take higher doses than this to treat other conditions, like BPH.
     
  4. NYK155

    NYK155 New Member

    Joined:
    Nov 2, 2015
    Messages:
    19
    Likes Received:
    2
    Dislikes Received:
    0
    I was on finasteride for 3.5 years and have been off for 2 months. I knew I felt a "little off" while I was on it but didn't realize how bad it was until I stopped taking finasteride for a few weeks. I feel so much sharper and more rationale. My family says I seem much nicer. I was taking 1 mg a day and then .5 for about six months. I'd love to be able to find a dosage that could alleviate the brain fog because my hair is thinning quickly.
     

Share This Page